On spurious correlation between random variables
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 173-184
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_64_a11,
author = {O. V. Sarmanov},
title = {On spurious correlation between random variables},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {173--184},
year = {1961},
volume = {64},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_64_a11/}
}
O. V. Sarmanov. On spurious correlation between random variables. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 173-184. http://geodesic.mathdoc.fr/item/TM_1961_64_a11/